My Holdings   Activate Remote Access

Frobenius Distributions:: Lang-Trotter and Sato-Tate Conjectures

About this Title

David Kohel, Aix Marseille Université, Marseille, France and Igor Shparlinski, University of New South Wales, Sydney, Australia, Editors

Publication: Contemporary Mathematics
Publication Year 2016: Volume 663
ISBNs: 978-1-4704-1947-9 (print); 978-1-4704-3003-0 (online)

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF